# SDR REXA2016071301290

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 4,713 hours, 3,176 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: L118404181
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL GROUND DISPLAY, FAN STOPPED WORKING JUST AFTER BLOCK IN.  ON TAXI IN HAD A HOT ODOR, THEN FAN QUIT AFTER PARKING.  ALTERNATE SEEMS TO WORK FINE.  DEFERRED AVIONICS DISPLAY COOLING FAN 2 IAW MEL 21-24-2, REPAIR CAT C.  PULLED & COLLARED CBP1-B2.  ENTERED INTO MM02.  MAINTENANCE NOTIFIED.  PLACARD INSTALLED.  MAINTENANCE PROCEDURES COMPLIED WITH.  R & R DISPLAY FAN IN REF TO AMM 21-24-12, PN AE0804A04, SN OFF L118404181, SN ON 01140, OPS CHECK GOOD, REMOVED FROM MMO2 MAINTENANCE NOTIFIED.
